# SDR DALA2023010900155

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,000 hours, 26,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pilot Error
- Location: Fuselage Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 6716 DTE RESTRICTION FOR ERA 604922-14 REV ORIGINAL TAIL STRIKE DAMAGE COMMON TO THE FUSELAGE BELLY SKIN. THE DAMAGE IS LOCATED BETWEEN STRINGERS 29L AND 29R AND STA 1700 AND 1744. THE FUSELAGE SKIN IS DAMAGED AT BL0 NEAR STA 1720 AND 1744. CORRECTIVE ACTION: REF ERA 604922-14. (2570332)
